I am so so happy I found this forum I knew I was an addict but this is the first time I have admitted to myself or any one else. I spent the first 4 days reading these post and it helped while I was withdrawing to know what to expect I am on day 5 now I had a second of clairity still feel like hell but a little better. yesterday was the hardest so far? the aches got so bad I just wanted to use to to take the pain away but instead I just kept thinking this is the drugs calling me back and thank God I didnt go. any words of encouragement would be welcome I had a pretty bad habit of vicodin 20 to 25 pills a day for 2 yrs but I just want me back I dont want to hide from the ones I love anymore or get to the point I am so desperate for the drug I will do anything to get it. PLEASE all of you stay strong! talk to youself ALOT tell your self you will and can get off this ride. find support thats what I am hoping to find here. any suggestions on how to get just some energy back?
There are some recommended suppliments in the "Thomas Recipe " listed somewhere on the main page. They made "improvements' to the site last weekend and for me it seems everytime I log in, the page looks different or stuff moves around. Casual increases in physical exercise is really key to getting your energy back up. In small increments. It feels like a feat, but small walks, anything, bit by bit to get your breathing slightly elevated and blood moving is a step in the right direction..Your going to have energy and sleep issues for the next couple of weeks so don't try to put any expectation on thinking you should be feeling fine in a week. Then again, you might be feeling great. Everyone is different...Take it a day at a time and ride the waves. Some mornings you will wake with energy only to feel like you got run over by a concrete truck by early afternoon. The next day it might be the opposite..By the start of your 4 weeks you should really be coming back strong though..
5 days is great. The worst of the physical you are past. Now its a case of letting time take its course and your body to readjust....Busy work. Find things to distract yourself with as well.
Hey,You are doing great.No way you can turn back now.Day 4 does suk bad.Now you need to wind yourself up and get moving some.I found that cold shower will really change the attitude for long enough toget up and do some walking or light run.Just keep going!!
The Thomas Recipe and Amino Acid Protocol is listed on this page at the bottom under Health Pages. The first 4-5 days are hard. I promise it will get easier. As you know, you were at a pretty high...liver killing dose. It is good you are off the merry-go-round. It would have killed you. I would suggest that the next time you visit the dr. you have them do a liver screen...I have one done yearly due to my diabetes dx.
This is one of the first posts I got when I posted about getting ME back again. It really helped me understand and know that I have to be patient.
You have to remember how opiates work, and why you feel depressed etc. when you quit taking them and after you are over the withdrawals.
Opiates bound to the opioid receptors in your brain and body. They release their artificial endorphins to them, and block the bodies natural endorphins. After a while the neurons that produce the body's natural endorphins disappear. There is no need for them so they just don't rejuvenate like they would normally.
When you stop taking the opiates, they leave your opioid receptors bare, and they are calling out for your body's natural endorphins, but there isn't any there at first. You body has to repopulate the neurons that make them, and this takes time.
Endorphins like dopamine control your moods, anxiety, sadness, anger, happiness, pain etc.
You will slowly get your "old self" back as these neurons repopulate and begin increasing their endorphins production. After being off the opiates for a month, they should be about 45-50% of normal, and be back to normal within a year.
Try keep busy and keep your mind focused on positive things instead of dwelling on the depression, anxiety, etc. that are only temporary and will disappear as your endorphins return to normal.
That was a high dose you were on as you know. So congrats to you on day 5. Your wd was probably much much harder than mine so I really admire you. I was taking 3 sometimes 4 vics a day at the most. The energy and depression were the hardest for me to overcome. Littlebits' post is a good explanation as to what is going on.
Congratulations on your clean time. I too was hooked on a lot of Vic's for 2 years. Everyday all we have to do is not pick up and in my own personal journey, really work on why I used for so long.
Your doing it and we are so proud of you!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.